# SDR DALA2015031202124

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY AREA FR 20,FLOOR SUPPORT WEB -Y1732 HAS CORROSION.  SSI 531189. BLENDED CORROSION IAW SRM 51-74-00, ORIGINAL MATERIAL 0.071",   MATERIAL LOSS 0.024", REMAINING 0.047" FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 101.  REPLACED FLOOR SUPPORT BATCH 2144824, PART D5311278400301,
